# SDR HALA2018110500366

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 21,638 hours, 3,360 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU LOW OIL LEVEL. SERVICED 3 QT OF APU OIL PER AMM 12-13-49. C/W VISUAL INSPECTION OF APU & NO LEAK NOTED, RAN APU & OPS CHK GOOD. OK FOR SVC.
